# SDR 06FDEA0131

- Difficulty date: January 9, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT HOLE IN STR 23 LT B/S 965.  REPAIRED AFT CARGO COMPARTMENT STR 23L AT BS 965, HOLE IN TOP OF STR IAW SRM 53-10-3.
